Uniform stability of difference schemes for a nonlocal nonselfadjoint boundary value problem with variable coefficients
Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1170-1177
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_7_a8,
author = {N. I. Ionkin and D. G. Furletov},
title = {Uniform stability of difference schemes for a nonlocal nonselfadjoint boundary value problem with variable coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1170--1177},
year = {1991},
volume = {27},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_7_a8/}
}
TY - JOUR AU - N. I. Ionkin AU - D. G. Furletov TI - Uniform stability of difference schemes for a nonlocal nonselfadjoint boundary value problem with variable coefficients JO - Differencialʹnye uravneniâ PY - 1991 SP - 1170 EP - 1177 VL - 27 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_7_a8/ LA - ru ID - DE_1991_27_7_a8 ER -
%0 Journal Article %A N. I. Ionkin %A D. G. Furletov %T Uniform stability of difference schemes for a nonlocal nonselfadjoint boundary value problem with variable coefficients %J Differencialʹnye uravneniâ %D 1991 %P 1170-1177 %V 27 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1991_27_7_a8/ %G ru %F DE_1991_27_7_a8
N. I. Ionkin; D. G. Furletov. Uniform stability of difference schemes for a nonlocal nonselfadjoint boundary value problem with variable coefficients. Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1170-1177. http://geodesic.mathdoc.fr/item/DE_1991_27_7_a8/